Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Will scanty periods post a treatment for thyroid and ovary issues cause complications in pregnancy ?

hi i am 28 year old my height is 5 1 and weight 64 kg( my period cycle 40 day ,after my d&c,last year September i went for d&c )on the basis of 30 June 2011 test -my thyroid is 5.43 and have polycystic ovary i am trying to get pregnant doctor give me medicine(chromiNAC-A,Felonine,thyronorm 25mcg) for my thyroid and ovary periods came on 28 June last month(5 day period) but today(17 July) feeling like periods,its not like my normal periods,its very low bleeding .what should i do ?is it very serious?can i do skipping for weight loss .what is positive % of my husband sperm count result normal(sperm count 98mill/ml).is my medicines are ok?
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  431
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Thyroid,PCOD,and over weigt are main problems for infertility.
But there are all chances to have pregnancy so nothig to worry.
Keep thyroid control,
Reduce your weight,
Regularize your period and treat PCOD.
Continue the medicines prescribed by your gynaec.
ok and bye.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor